# SDR 2007UALA04795

- Difficulty date: November 23, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 22,879 hours, 2,953 cycles
- Engine: Pwa PW4090
- Engine time: 21,912 hours, 5,873 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITOR L1 FAILED TO START LEFT ENG.
